# SDR UALA2011121406835

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 84,312 hours, 9,562 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: D20709
- Part serial: 191
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERMITENTLY FAILS TO CLOSE LAST 2 INCHES.  SUPPLEMENTAL DATA UPDATE LIFT ACTUATOR STOPS BUT HOOK SYTEM FAILS TO ACTIVATE AND PULL DOOR CLOSED. DOOR RIG IS GOOD REF JOB 8-830 OF A CHECK. PROBLEM APPEARS TO NOT BE RIG RELATED. REPLACED HOOK POSITION YABS05 IAW AMM, NO HELP. AFTER SWITCH RPL, HOOK ACTUATOR INTERMITTENTLY OPERATES BEFORE DOOR CLOSES. REF 52-53 FAULT TREE,  HOOK POS (PARTIAL) CONT OF AMIS ITEM 3122102. REPLACED AFT CARGO PIT HOOK ACTUATOR.
